Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 117, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 6, 2012, 10:16 AM CDT for Autauga County, Lowndes County, Alabama. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 10:16 AM CDT (15:16 UTC)
- Expired
- May 6, 2012, 10:45 AM CDT
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Lowndes County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 10:28 AM CDT | HAIL 0.88 | Autaugaville, AL | NICKEL SIZE HAIL REPORTED IN AUTAUGAVILLE. |
| May 6, 10:28 AM CDT | HAIL 1 | Autaugaville, AL | QUARTER SIZE HAIL JUST WEST OF AUTAUGAVILLE ALONG HIGHWAY 14. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 3.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2479 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
107 WUUS54 KBMX 061516 SVRBMX ALC001-085-061545- /O.NEW.KBMX.SV.W.0117.120506T1516Z-120506T1545Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 1016 AM CDT SUN MAY 6 2012 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL AUTAUGA COUNTY IN ALABAMA... NORTH CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 1045 AM CDT * AT 1011 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AUTAUGAVILLE...OR 15 MILES WEST OF PRATTVILLE...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... AUTAUGAVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3233 8654 3231 8671 3249 8680 3251 8664 TIME...MOT...LOC 1516Z 333DEG 10KT 3244 8669 $$ MA
1 follow-up statement
240 WWUS54 KBMX 061534 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1034 AM CDT SUN MAY 6 2012 ALC001-085-061545- /O.CON.KBMX.SV.W.0117.000000T0000Z-120506T1545Z/ LOWNDES AL-AUTAUGA AL- 1034 AM CDT SUN MAY 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL AUTAUGA AND NORTH CENTRAL LOWNDES COUNTIES UNTIL 1045 AM CDT... AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AUTAUGAVILLE...OR 13 MILES WEST OF PRATTVILLE...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... AUTAUGAVILLE TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3245 8676 3247 8662 3233 8654 3231 8671 TIME...MOT...LOC 1533Z 330DEG 10KT 3241 8666 $$ MA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 6:36 AM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 6, 6:36 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 AM CDT SUN MAY 6 2012 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... KEEPING AN EYE ONCE AGAIN ON A CLUSTER OF STORMS... BUT THIS MORNING THEY ARE CLOSER TO HOME. CLUSTER IS MOVING SE ACROSS W/C TN. SCATTERED CONVECTION IS DEVELOPING ACROSS NE AL MOVING IN THE SAME TRACK AS WELL. ALL OF THIS ACTIVITY IS IN CONJUNCTION WITH THE 2ND DISTURBANCE THAT WE WERE WATCHING YESTERDAY TO OUR W. THIS SHORTWAVE HAS CIRCLED AROUND TO THE E AND NOW SE AROUND THE UPPER RIDGE CENTERED OVER THE SW GULF. OVERALL THINKING WITH THIS SHORTWAVE HAS NOT CHANGED MUCH SINCE YESTERDAY. AS THE SHORTWAVE AND ASSOCIATED ACTIVITY AND POTENTIAL MOVE SE DURING THE MORNING...IT WILL MAINLY AFFECT THE E PORTIONS OF C AL TODAY... WITH AN ISOLATED RISK FOR A STRONG TO SEVERE STORM...BUT OVERALL THIS IS A WEAK DISTURBANCE. ALTHOUGH THE ENVIRONMENT WILL BE UNSTABLE... THERE IS MINIMAL FOCUS AND SHEAR TO WORK WITH. THE MAIN DESTRUCTIVE FORCE TODAY WILL BE HEATING TO POSSIBLY BREAK THE CAP AND IGNITE A FEW STORMS. MAIN THREATS IN ANY POP UPS WILL BE LARGE HAIL AND DOWNBURST WINDS. AS WE MOVE INTO MONDAY...AGAIN THINKING HAS CHANGED ONLY A LITTLE. OUR PATTERN IS CHANGING...WITH TODAY'S SHORTWAVE ENERGY MOVING TO THE SE AND AWAY. ANOTHER SMALL RIPPLE SHOULD MOVE THROUGH DURING THE DAY ACROSS N AL...BUT WEAKER THAN TODAY. OVERALL MOISTURE WILL INCREASE AS WE MOVE THROUGH MONDAY AHEAD OF OUR NEXT APPROACHING FRONTAL SYSTEM. BY MONDAY NIGHT...THIS SYSTEM WILL HAVE PUSHED SE ACROSS THE C U.S. INTO W TN/AR...A TAD SLOWER THAN YESTERDAY'S RUN. ALTHOUGH MOST OF THE STRONGER ACTIVITY ASSOCIATED WITH THE FRONT SHOULD BE FURTHER N CLOSER TO THE SURFACE LOW AS IT MOVES ACROSS THE OHIO VALLEY...SOME POSSIBLE STRONG CONVECTION ASSOCIATED WITH LINE COULD AFFECT THE NW COUNTIES AS EARLY AS TUES PRE DAWN HOURS DEPENDING ON TIMING. THE BULK OF THE FRONT SHOULD MOVE THROUGH LATE TUESDAY INTO WEDNESDAY...AGAIN SLIGHTLY SLOWER THAN YESTERDAY. SEVERE RISK AT THIS TIME CONTINUES TO BE ON THE LOW END WITH THE MAIN ENERGY WELL TO OUR NE AS THE FRONT MOVES THROUGH. MODELS CONTINUE TO HAVE PRECIP ENDING LATE IN THE DAY WED INTO WED EVENING SE WITH THE PASSAGE OF THE UPPER TROUGH FOLLOWING THE FRONT WHICH SHOULD USHER IN SOME DRIER AND COOLER AIR INTO THE AREA. AS FOR RE-ENTRY OF RAIN CHANCES FOR NEXT WEEKEND. MODELS ALTHOUGH NOT ENTIRELY IN AGREEMENT...BUT ARE BOTH AGREEING WITH A SLIGHTLY SLOWER ARRIVAL OF THE UPPER LOW ACROSS THE SOUTHERN U.S. AND THUS ONLY LOW POPS S AT THIS TIME FOR THE WEEKEND. HOWEVER...POPS FOR NEXT WEEKEND ARE NOT ONLY DEPENDENT ON TIMING OF THE LOW BUT HOW FAR S THE EVENTUAL TRACK IS AS TO WHETHER OR NOT SIGNIFICANT OR INSEQUENTIAL RAIN OCCURS. 08/MNK && .AVIATION... 12Z TAF DISCUSSION. CLUSTERS OF THUNDERSTORMS CONTINUE ALONG AN OUTFLOW BOUNDARY HEADING SOUTHWARD FROM MIDDLE TN...AND A NORTHWEST-SOUTHEAST ORIENTED STATIONARY FRONT ACROSS NORTHEAST ALABAMA. THESE STORMS WILL BRING A FEW HOURS OF STORMY WEATHER TO ANB AND ASN THIS MORNING...WITH THE CONVECTION LIKELY BUILDING SOUTH AND SOUTHWESTWARD INTO BHM AND EET WITHIN A COUPLE HOURS OF THE 12Z TAF VALID TIME. MY GUT FEELING RIGHT NOW IS THAT THE SOUTHBOUND OUTFLOW WILL KEEP MOVING THAT WAY...AND BE THE "LAST HURRAH" FOR CONVECTION FOR THESE AREAS. SO THE KEY THEN BECOMES TRYING TO TIME THE OUTFLOWS PROGRESS. I'VE NOT INCLUDED A THUNDERSTORM CONDITION AT TCL YET...AS IT APPEARS THAT THE BULK OF THE RAIN SHOULD STAY TO THE EAST OF THERE. IF THAT CHANGES...WE CAN UPDATE. I'VE ALSO NOT INCLUDED ANT THUNDER AT MGM OR TOI...SIMPLY BECAUSE MY CONFIDENCE (IN THE OUTFLOW CONTINUING TO SET OFF STORMS FARTHER SOUTH) WAS NOT AS HIGH AS THE NORTHERN TAF LOCATIONS. /61/ NOTE***THE NATIONAL WEATHER SERVICE IS ISSUING SEASONAL TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN TALLADEGA...ALABAMA. THE FORECASTS WILL LAST THROUGH AT LEAST THE 9TH OF MAY. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS...KASN TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST. && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 6, 8:39 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 839 AM CDT SUN MAY 6 2012 ALZ011>015-017>050-071345- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 839 AM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. THERE IS A THREAT OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL...ACROSS MUCH OF CENTRAL ALABAMA TODAY. THE AREA WITH THE HIGHEST THREAT WILL BE ALONG INTERSTATE 65 AND NORTH OF INTERSTATE 85 THIS MORNING...BUT COULD SPREAD INTO OTHER AREAS IN THE AFTERNOON. THE SEVERE WEATHER THREAT WILL DIMINISH AFTER 7 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A THREAT OF ADDITIONAL SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL...FROM MONDAY AFTERNOON THROUGH TUESDAY...AS A COLD FRONT APPROACHES AND SLOWLY MOVES THROUGH THE STATE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY...AND AGAIN MONDAY AFTERNOON THROUGH TUESDAY...DUE TO THE SEVERE THUNDERSTORM THREAT. 61
In the hours before
Local storm report, May 6, 9:58 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
958 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL 4 SE JEMISON 32.92N 86.70W
05/06/2012 E0.50 INCH CHILTON AL TRAINED SPOTTER
QUARTER TO HALF INCH HAIL REPORTED ALONG COLLINS CHAPEL
ROAD.
&&Special weather statement, May 6, 10:01 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 AM CDT SUN MAY 6 2012
ALZ034-061545-
BIBB AL-
1001 AM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIBB COUNTY UNTIL 1045 AM
CDT...
AT 957 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ASHBY...OR 9 MILES EAST OF CENTREVILLE...MOVING
SOUTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRIERFIELD IRONWORKS PARK...
ASHBY...
TALLADEGA NATIONAL FOREST...
LAWLEY...
RANDOLPH...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3312 8699 3311 8697 3310 8695 3308 8695
3308 8694 3306 8691 3305 8688 3284 8688
3284 8699 3298 8719
TIME...MOT...LOC 1501Z 301DEG 8KT 3299 8696
MALocal storm report, May 6, 10:02 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1002 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM HAIL HOLLY POND 34.17N 86.62W
05/06/2012 E0.25 INCH CULLMAN AL PUBLIC
0729 AM HAIL 4 ESE COLUMBIANA 33.15N 86.54W
05/06/2012 E0.88 INCH SHELBY AL TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL AT JCT OF HWY 145 AND CR 28.
0815 AM HAIL LEEDS 33.55N 86.56W
05/06/2012 E0.25 INCH JEFFERSON AL PUBLIC
0905 AM HAIL SHELBY COUNTY AIRPORT 33.18N 86.78W
05/06/2012 E0.25 INCH SHELBY AL NWS EMPLOYEE
PEA SIZE HAIL OBSERVED AT THE SHELBY COUNTY AIRPORT.
0940 AM HAIL STANDING ROCK 33.08N 85.25W
05/06/2012 E0.25 INCH CHAMBERS AL EMERGENCY MNGR
FIRE DEPARTMENT REPORTS DIME SIZE HAIL IN THE STANDING
ROCK AREA.
0950 AM HAIL STANDING ROCK 33.08N 85.25W
05/06/2012 E1.00 INCH CHAMBERS AL 911 CALL CENTER
0950 AM HAIL 4 SE JEMISON 32.92N 86.70W
05/06/2012 E0.50 INCH CHILTON AL TRAINED SPOTTER
QUARTER TO HALF INCH HAIL REPORTED ALONG COLLINS CHAPEL
ROAD.
&&Local storm report, May 6, 10:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1003 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM HAIL 4 ESE COLUMBIANA 33.15N 86.54W
05/06/2012 E0.88 INCH SHELBY AL TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL AT JCT OF HWY 145 AND CR 28.
&&Local storm report, May 6, 10:04 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM HAIL HOLLY POND 34.17N 86.62W
05/06/2012 E0.25 INCH CULLMAN AL PUBLIC
0815 AM HAIL LEEDS 33.55N 86.56W
05/06/2012 E0.25 INCH JEFFERSON AL PUBLIC
0829 AM HAIL 4 ESE COLUMBIANA 33.15N 86.54W
05/06/2012 E0.88 INCH SHELBY AL TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL AT JCT OF HWY 145 AND CR 28.
0905 AM HAIL SHELBY COUNTY AIRPORT 33.18N 86.78W
05/06/2012 E0.25 INCH SHELBY AL NWS EMPLOYEE
PEA SIZE HAIL OBSERVED AT THE SHELBY COUNTY AIRPORT.
0940 AM HAIL STANDING ROCK 33.08N 85.25W
05/06/2012 E0.25 INCH CHAMBERS AL EMERGENCY MNGR
FIRE DEPARTMENT REPORTS DIME SIZE HAIL IN THE STANDING
ROCK AREA.
0950 AM HAIL STANDING ROCK 33.08N 85.25W
05/06/2012 E1.00 INCH CHAMBERS AL 911 CALL CENTER
0950 AM HAIL 4 SE JEMISON 32.92N 86.70W
05/06/2012 E0.50 INCH CHILTON AL TRAINED SPOTTER
QUARTER TO HALF INCH HAIL REPORTED ALONG COLLINS CHAPEL
ROAD.
&&Special weather statement, May 6, 10:05 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1005 AM CDT SUN MAY 6 2012
ALZ041-042-061545-
AUTAUGA AL-LOWNDES AL-
1005 AM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AUTAUGA AND NORTHERN
LOWNDES COUNTIES UNTIL 1045 AM CDT...
AT 1002 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MULBERRY...OR 16 MILES EAST OF VALLEY GRANDE...
MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
AUTAUGAVILLE...
WHITE HALL...
LOWNDESBORO...
MANACK...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3251 8685 3258 8665 3236 8649 3235 8649
3234 8649 3234 8648 3232 8648 3222 8672
TIME...MOT...LOC 1505Z 333DEG 10KT 3247 8671
MAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:00 PM CDT | Special Weather Statement | BMX | Calhoun | 45 min |
| May 5, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 39 min |
| May 5, 7:38 PM CDT | Special Weather Statement | BMX | Randolph | 52 min |
| May 6, 4:17 AM CDT | Special Weather Statement | BMX | Calhoun, Etowah | 58 min |
| May 6, 5:33 AM CDT | Special Weather Statement | BMX | Calhoun, Etowah | 57 min |
| May 6, 6:14 AM CDT | Special Weather Statement | BMX | St. Clair | 46 min |
| May 6, 6:20 AM CDT | Special Weather Statement | BMX | Talladega | 55 min |
| May 6, 6:48 AM CDT | Severe Thunderstorm Warning | BMX | Clay, St. Clair, Talladega | 42 min |
| May 6, 6:53 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 20 min |
| May 6, 7:29 AM CDT | Special Weather Statement | BMX | Clay, Randolph, Talladega | 31 min |
| May 6, 7:47 AM CDT | Special Weather Statement | BMX | St. Clair | 43 min |
| May 6, 8:33 AM CDT | Special Weather Statement | BMX | Shelby | 42 min |
| May 6, 9:04 AM CDT | Special Weather Statement | BMX | Randolph | 41 min |
| May 6, 9:13 AM CDT | Special Weather Statement | BMX | Chilton | 47 min |
| May 6, 9:28 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 32 min |
| May 6, 10:01 AM CDT | Special Weather Statement | BMX | Bibb | 44 min |
| May 6, 10:05 AM CDT | Special Weather Statement | BMX | Autauga | 40 min |
| May 6, 10:25 AM CDT | Special Weather Statement | BMX | Dallas | 50 min |
| May 6, 10:50 AM CDT | Special Weather Statement | BMX | Perry | 40 min |
| May 6, 11:01 AM CDT | Special Weather Statement | BMX | Lowndes | 44 min |
| May 6, 11:25 AM CDT | Special Weather Statement | BMX | Pike | 50 min |
| May 6, 11:38 AM CDT | Special Weather Statement | BMX | Lowndes | 52 min |
| May 6, 11:48 AM CDT | Severe Thunderstorm Warning | BMX | Dallas | 27 min |
| May 6, 12:09 PM CDT | Special Weather Statement | BMX | Russell | 36 min |
| May 6, 12:15 PM CDT | Special Weather Statement | BMX | Pike | 30 min |
| May 6, 12:27 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 33 min |
| May 6, 12:41 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| May 6, 12:44 PM CDT | Special Weather Statement | BMX | Barbour | 46 min |
| May 6, 12:56 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 34 min |
| May 6, 12:57 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 48 min |
| May 6, 1:27 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 33 min |
| May 6, 1:33 PM CDT | Special Weather Statement | BMX | Marengo | 42 min |
| May 6, 2:11 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| May 6, 3:08 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Montgomery | 37 min |
| May 6, 3:43 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 32 min |
| May 6, 4:15 PM CDT | Special Weather Statement | BMX | Montgomery | 45 min |
| May 6, 5:01 PM CDT | Special Weather Statement | BMX | Winston | 44 min |
| May 6, 5:24 PM CDT | Special Weather Statement | BMX | Shelby | 51 min |
| May 6, 5:26 PM CDT | Special Weather Statement | BMX | Shelby | 49 min |
| May 6, 5:36 PM CDT | Special Weather Statement | BMX | Winston | 39 min |
| May 6, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 45 min |
| May 6, 5:46 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 44 min |
| May 6, 5:48 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 42 min |
| May 6, 6:01 PM CDT | Special Weather Statement | BMX | Cherokee | 44 min |
| May 6, 6:26 PM CDT | Areal Flood Advisory | BMX | Walker, Winston | 3 hr |
| May 6, 6:28 PM CDT | Special Weather Statement | BMX | Walker, Winston | 47 min |
| May 6, 6:29 PM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| May 6, 6:35 PM CDT | Special Weather Statement | BMX | Lamar | 40 min |
| May 6, 6:43 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 47 min |
| May 6, 6:45 PM CDT | Special Weather Statement | BMX | Cleburne | 45 min |
| May 6, 6:51 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.